MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number SBC92122UG
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that a during a mechanical thrombectomy, a cereglide 92 catheter (sbc92122ug, lot unknown) was being advanced to the middle cerebral artery (mca) during an ischemic stroke, the middle portion of the cereglide 92 buckled and kinked.The physician decided to aspirate on the cereglide 92 (cg), and 10cm worth of clot was suctioned out through the cg92 in one pass.Tici 3 was achieved.The physician did have difficulty in removing the cg92 since it had folded at the kink location, but was finally able to use the 8fr cook shuttle to advance over the kinked portion of the cg92 and removed both.Additional event information received on 28-aug-2025 indicated that the lot number is not available.There was no excessive force used with the device.The vessel was not tortuous, normal type 1 arch.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that a during a mechanical thrombectomy, a cereglide 92 catheter (sbc92122ug, lot unknown) was being advanced to the middle cerebral artery (mca) during an ischemic stroke, the middle portion of the cereglide 92 buckled and kinked.The physician decided to aspirate on the cereglide 92 (cg), and 10cm worth of clot was suctioned out through the cg92 in one pass.Tici 3 was achieved.The physician did have difficulty in removing the cg92 since it had folded at the kink location but was finally able to use the 8fr cook shuttle to advance over the kinked portion of the cg92 and removed both.Additional event information received on 28-aug-2025 indicated that the lot number is not available.There was no excessive force used with the device.The vessel was not tortuous, normal type 1 arch.There was no allegation of patient injury due to an alleged product issue.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Catheter kinking during clinical use is a known and common occurrence and is typically related to anatomy, technique, physician skill, and vessel tortuousity.If the operator encounters kinking or damage during clinical use, they are clinically trained to immediately discontinue manipulations and remove the product.This may require insertion of an additional device, which can cause intra-procedure prolongation.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22952309
Report Number3007628272-2025-00045
Device Sequence Number18608735
Product Code QJP
UDI-Device Identifier10886704086048
UDI-Public(01)10886704086048
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K230726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBC92122UG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHUTTLE® GUIDING SHEATH (COOK MEDICAL).
Patient SexUnknown